# SDR HNAA2025030500123

- Difficulty date: January 14, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F020270 FUSELAGE SKIN HAS PREVIOUSLY ADDRESS PROTRUSION AREA THAT HAS AN OIL CANNING TYPE MOVEMENT WHEN PRESSED ON, LOCATED AT FRAME 21, BETWEEN STRINGERS12-13L.  REPAIRED FUSELAGE SKIN WITH PREVIOUSLY ADDRESSED PROTRUSION WITH OIL CANNING TYPE MOVEMENT AT FR 21, BTW STR 12L-13L IAW PIEDMONT EO1-53-25-0039 AND EMB 145 SRM 53-21-01 RE, ITEM 5, FIG 202.
